... between 10mg of paxil and 20mg. I finally decided to stick to 20mg and to taper from there eventually. Its been three days now and i feel a heaviness in my head, its heavy and light at the same time. is it a feeling from the back and forth of paxil? a side effect? pooping out?
I had this feeling after taking Paxil for a year and 1/2. It just quit working on me, and I felt "foggy". My doctor said I had built up an immunity? to it... anyways, it made me groggy and tired all the time, but the upside was i lost a TON of weight as i had np appetite on it. now i am on Prozac and Abilify which has caused weight gain though.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2011 • 4 answers
Posted 15 Oct 2011 • 3 answers
Posted 6 Jun 2014 • 5 answers
Posted 9 Apr 2015 • 1 answer
Posted 3 Sep 2016 • 1 answer